Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 2, Pages 161-168

Convergence of an iteration leading to a solution of a random operator equation

1B.E. College (Deemed University), Department of Mathematics, Howrah, West Bengal 711103, India
2Rashmoni Balika Vidyalaya, Baruipur, West Bengal, India

Received 1 April 1996; Revised 1 June 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the present paper, we define a random iteration scheme and consider its convergence to a solution of a random operator equation. There is also a related fixed point result.